Correlations between clinical patterns and causes of erythema multiforme majus, Stevens-Johnson syndrome, and toxic epidermal necrolysis: results of an international prospective study.
By Ariane Auquier-Dunant, M. Mockenhaupt, L. Naldi, O. Correia, W. Schröder, J. Roujeau. Archives of Dermatology, 2002
599 citations recorded by the source corpus.
Subfields: Dermatology, Pharmacology, Rheumatology
View Paper: https://www.semanticscholar.org/paper/bd3b762479000ae28279631f5691583d4e470c79
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
- M. Mockenhaupt
- A. Sidoroff
- Cécile Viboud
- A. Dunant
- S. Halevy
- L. Naldi
- J. Roujeau
- A. Flahault
Citations in the corpus
- Stevens-Johnson syndrome and toxic epidermal necrolysis: assessment of medication risks with emphasis on recently marketed drugs. The EuroSCAR-study. (2008, background): “There is growing evidence that SJS and TEN are a single disease with common causes and mechanisms (Auquier-Dunant et al., 2002).”